Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Resultants of matrix polynomials


Authors: I. C. Gohberg and L. E. Lerer
Journal: Bull. Amer. Math. Soc. 82 (1976), 565-567
MSC (1970): Primary 15A54; Secondary 15A24
MathSciNet review: 0407048
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A54, 15A24

Retrieve articles in all journals with MSC (1970): 15A54, 15A24


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14103-1
PII: S 0002-9904(1976)14103-1